# SDR DXTA2008121203398

- Difficulty date: December 12, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 1,618 hours, 1,058 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LANDING GEAR RETRACTION, NOSE GEAR MADE LOUD "CLUNKING" NOISE, NOSE GEAR GREEN LIGHT WENT OUT. RT MAIN GEAR LIGHT WENT OUT. LT MAIN GEAR LIGHT REMAINED ON. THE RED UNSAFE LIGHT REMAINED ON WITH THE GEAR HANDLE IN THE UP POSITION. JACKED ACFT AND FOUND NOSE STRUT NOT FULLY EXTENDED WITH WHEELS CLEAR OF GROUND REPACKED NOSE GEAR OLD WITH NEW SEAL KIT PN CPD680-32-3 OPS AND LEAK CHECK GOOD REF CMM 32-20-01.
